# SDR DL72W980345

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ICE LIGHT BOX BETWEEN STA 720B AND 720C AT STR 15L IS CORRODED.  REPAIRED PER SRM 53-30-3 FIG 22.
